Chohomological Aspects of Two-Graphs.
Mathematische Zeitschrift, Tome 157 (1977), pp. 101-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__157_172601,
author = {Peter J. Cameron},
title = {Chohomological {Aspects} of {Two-Graphs.}},
journal = {Mathematische Zeitschrift},
pages = {101--120},
year = {1977},
volume = {157},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__157_172601/}
}
Peter J. Cameron. Chohomological Aspects of Two-Graphs.. Mathematische Zeitschrift, Tome 157 (1977), pp. 101-120. http://geodesic.mathdoc.fr/item/MZ_1977__157_172601/